# SDR HEEA073385

- Difficulty date: June 8, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,214 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 406040339105
- Part serial: K962113
- Condition: Rough
- Location: T/R Driveshaft
- Component: T/R Driveshaft, 407040302101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIBRATION ON TAILBOOM.  BEARING ROUGH. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.   REFERENCE:  DMR#71513300.  LABOR CREDIT ACCOMPLISHED ON J0162309-WA (INVOICE AND DMR NO. 687029).
